# SDR R61A201410221125

- Difficulty date: October 22, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 12,165 hours, 7,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 007774
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 12,176 hours, 7,847 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN EMERGENCY LIGHT BATTERY FAULT MESSAGE.  MAINTENANCE R & R MID CABIN RT EMERGENCY POWER PACK IAW AMM AND OPS CHECKED GOOD.
